MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-28-046
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Acetabular inlay dislocated from acetabular cup 2 years after primary hip arthroplasty.Implants retrieved during revision surgery.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a1, a2 (age), a4, b5 and d6a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (patient).
 
Event or Problem Description
A: for reports of disassociation we are required to enter the acetabular cup even if it was nor revised.Can you please provide the acetabular cup product / lot information? altrx pe-inlay 28 x46 mm, hz5395, 01106032950159321723 and pinnacle bantam cup 46 mm, udi (b)(4).B: was there a surgical delay during the re vision surgery? if yes, please indicate number of minutes delayed.I don't understand this question, i didn't personally do the revision.It was done by prof.Dora.The case took about 1 1 /2 hours so i guess went normal.C.Can you confirm the primary surgery date or the original implantation date? the primary tha was done on (b)(6) 2019 and the patient did quite well and was very happy for 2 years until the dislocation happened (spin out).D: what is the affected side involved in this event? left hip.E: please provide patient initials.(b)(6) f.Was the patient experiencing any adverse symptoms that led to the revision surgery? if yes, please provide details.Yes when she experienced this spin out she was unable to walk until that day she was completely symptom free.G: please provide all x-rays relevant to the reported event for example - pre-operative, post primary, prerevision and intervening time points.I took pictures of x-rays (without patient info on it).All the x-rays are already provided.H: relevant comorbidities.Is a charcot-marie-tooth-disease i: reason for revision.Same as in f j: date of revision.(b)(6) 2021 k: age at the time of the procedure: 23 years l: weight of the patient.She is very lightweight m: height.Her height is 155 cm, body weight 49.9 kg n: activity level: not very high but she was performing an education as a farmer o: early falls and/or dislocations,.Unknown but not very likely.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was received for examination.All photographic evidence was reviewed.Physical examination was able to confirm the complaint.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX NEUT 28IDX46OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12788449
Report Number1818910-2021-24830
Device Sequence Number4005688
Product Code LPH
UDI-Device Identifier10603295015932
UDI-Public10603295015932
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-28-046
Device Catalogue Number122128046
Device Lot NumberHZ5395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer11/30/2021
12/23/2021
01/20/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/07/2021
01/05/2022
01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 28IDX46OD; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexUnknown
Patient Weight49 KG